Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 52, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 10, 2008, 12:45 AM CDT for Cherokee County, Delaware County, Oklahoma. It took effect at Apr 10, 2008, 5:49 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2008, 12:45 AM CDT (05:45 UTC)
- In effect from
- Apr 10, 2008, 5:49 AM CDT
- Expired
- Apr 10, 2008, 2:15 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint Creek (OK) near Kansas (KNSO2). The gauge peaked at 12.14 ft at Apr 10, 2008, 10:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 100545 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 1245 AM CDT THU APR 10 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES. OKC021-041-101345- /O.NEW.KTSA.FL.W.0052.080410T1200Z-080410T1800Z/ /KNSO2.1.ER.080410T1200Z.080410T1200Z.080410T1200Z.NO/ 1245 AM CDT THU APR 10 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE FLINT CREEK NEAR KANSAS. * FROM THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1230 AM THURSDAY THE STAGE WAS 7.49 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE FLINT CREEK NEAR KANSAS IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS MORNING. * IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM FIDLERS BEND TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS AND FARMLANDS WILL BE AFFECTED. TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$
3 follow-up statements
000 WGUS84 KTSA 100704 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 204 AM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES. OKC021-041-101504- /O.EXT.KTSA.FL.W.0052.080410T1049Z-080411T0106Z/ /KNSO2.1.ER.080410T1049Z.080410T1200Z.080410T1906Z.NO/ 204 AM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE FLINT CREEK NEAR KANSAS. * FROM EARLY THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 130 AM THURSDAY THE STAGE WAS 7.67 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE FLINT CREEK NEAR KANSAS IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 11.9 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM FIDLERS BEND TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS AND FARMLANDS WILL BE AFFECTED. TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$
000 WGUS84 KTSA 101314 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 814 AM CDT THU APR 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES. BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. OKC001-102114- /O.EXT.KTSA.FL.W.0043.080410T1337Z-080412T0621Z/ /WTTO2.2.ER.080410T1337Z.080411T0600Z.080412T0021Z.NO/ 814 AM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 11.63 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 21.8 FEET BY FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 21.0 FEET...SEVERE FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMGROUNDS WILL BE INUNDATED. NUMEROUS CABINS IN THE FIDLERS BEND AREA WILL BE FLOODED. $$ OKC021-102113- /O.EXT.KTSA.FL.W.0044.000000T0000Z-080413T0807Z/ /TALO2.2.ER.080410T1646Z.080412T0600Z.080413T0207Z.NO/ 814 AM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 8.67 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 17.5 FEET BY SATURDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY EVENING. * IMPACT...AT 18.0 FEET...SEVERE FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. HIGHWAY 10 NEAR HANGING ROCK NORTHEAST OF TAHLEQUAH WILL BE IMPASSABLE. SOME CABIN PARKS WILL BE SEVERELY FLOODED. $$ OKC021-041-102113- /O.EXT.KTSA.FL.W.0052.000000T0000Z-080411T0218Z/ /KNSO2.1.ER.080410T1654Z.080410T1800Z.080410T2018Z.NO/ 814 AM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE FLINT CREEK NEAR KANSAS. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM THURSDAY THE STAGE WAS 8.99 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE FLINT CREEK NEAR KANSAS IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 11.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM FIDLERS BEND TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS AND FARMLANDS WILL BE AFFECTED. TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$ OKC021-102113- /O.EXT.KTSA.FL.W.0045.080410T1647Z-080411T0930Z/ /ELDO2.2.ER.080410T1647Z.080411T0000Z.080411T0330Z.NO/ 814 AM CDT THU APR 10 2008 THE FLOOD WARNING CONTINUES FOR THE BARON FORK RIVER AT ELDON. * FROM THIS MORNING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM THURSDAY THE STAGE WAS 10.85 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 20.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 20.0 FEET...MODERATE FLOODING WILL OCCUR. GRAZING LANDS NEAR THE RIVER WILL BECOME INUNDATED. LOW-LYING AREAS NEAR CAMP EGAN MAY EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 101915 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 215 PM CDT THU APR 10 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... FLINT CREEK NEAR KANSAS AFFECTING CHEROKEE AND DELAWARE COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. OKC001-110315- /O.EXT.KTSA.FL.W.0043.000000T0000Z-080412T1200Z/ /WTTO2.2.ER.080410T1252Z.080411T0600Z.080412T0600Z.NO/ 215 PM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 18.90 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO NEAR 22.7 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY BEFORE DAWN . * IMPACT...AT 23.0 FEET...VERY SEVERE FLOODING WILL OCCUR FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. NUMEROUS CABINS IN THE FIDLERS BEND AREA WILL BE FLOODED TO A DEPTH OF SEVERAL FEET. $$ OKC021-110314- /O.EXT.KTSA.FL.W.0044.000000T0000Z-080413T1052Z/ /TALO2.2.ER.080410T2036Z.080412T0000Z.080413T0452Z.NO/ 215 PM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 10.23 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 17.6 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY EVENING. * IMPACT...AT 18.0 FEET...SEVERE FLOODING WILL OCCUR FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. HIGHWAY 10 NEAR HANGING ROCK NORTHEAST OF TAHLEQUAH WILL BE IMPASSABLE. SOME CABIN PARKS WILL BE SEVERELY FLOODED. $$ OKC021-041-101945- /O.CAN.KTSA.FL.W.0052.000000T0000Z-080411T0218Z/ /KNSO2.1.ER.080410T1423Z.080410T1530Z.080410T1802Z.NO/ 215 PM CDT THU APR 10 2008 THE FLOOD WARNING IS CANCELLED FOR THE FLINT CREEK NEAR KANSAS. * AT 130 PM THURSDAY THE STAGE WAS 10.72 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE FLINT CREEK NEAR KANSAS WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM FIDLERS BEND TO CHEWEY BRIDGE. PERMANENT CAMPGROUNDS AND FARMLANDS WILL BE AFFECTED. TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING. $$ OKC021-110314- /O.EXT.KTSA.FL.W.0045.000000T0000Z-080411T2143Z/ /ELDO2.2.ER.080410T1642Z.080411T0000Z.080411T1543Z.NO/ 215 PM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BARON FORK RIVER AT ELDON. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 130 PM THURSDAY THE STAGE WAS 22.32 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE RISING TO NEAR 24.7 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 24.0 FEET...SEVERE FLOODING WILL OCCUR. LARGE PORTIONS IN THE CAMP EGAN CAMPGROUNDS WILL BE FLOODED...INCLUDING SOME CABINS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 9, 9:46 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 9, 9:46 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT WED APR 9 2008
.MESOSCALE UPDATE...
THUNDERSTORM OUTFLOWS ARE RESULTING THE
EFFECTIVE SURFACE BOUNDARY BEING REFOCUSED
FROM NORTHWEST OF HUGO TO SOUTHERN
LE FLORE COUNTY TO NEAR MENA.
THE CELL CROSSING LE FLORE COUNTY HAS
SIGNIFICANTLY WEAKENED AFTER CROSSING THE
BOUNDARY WITH THE CELL NEAR MENA NOW
THE FOCUS IN THAT AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, Apr 9, 4:45 PM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT WED APR 9 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 445 PM CDT WED APR 9 2008 ...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY TONIGHT INTO THURSDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. DISCUSSION... SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT. ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL BE THE PRIMARY CONCERN WITH THESE STORMS. HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS. SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL... HEAVY RAIN POTENTIAL. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE AREA. DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 9, 9:28 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT WED APR 9 2008
ARZ029-OKZ076-100315-
LE FLORE OK-SEBASTIAN AR-
928 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 928 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF HEAVENER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HODGEN...HEAVENER...
PATTERSON...HARTFORD...ARKOLA...HUNTINGTON AND MIDLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3477 9470 3511 9448 3509 9424 3494 9433
3494 9437 3491 9443 3480 9442 3472 9448
TIME...MOT...LOC 0228Z 211DEG 30KT 3485 9451Special weather statement, Apr 9, 9:50 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT WED APR 9 2008
OKZ075-076-100330-
LATIMER OK-LE FLORE OK-
950 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE AND EASTERN LATIMER
AT 950 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF YANUSH...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...YANUSH...BENGAL...DAMON...
PANOLA...RED OAK...TALIHINA...SUMMERFIELD AND FANSHAWE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3469 9539 3469 9540 3506 9519 3499 9474
3468 9501
TIME...MOT...LOC 0250Z 220DEG 40KT 3469 9525Special weather statement, Apr 9, 10:14 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT WED APR 9 2008
OKZ075-100400-
LATIMER OK-
1014 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
LATIMER
AT 1014 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF HIGGINS...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...
HIGGINS...DAMON...GOWEN AND PANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3469 9552 3486 9552 3487 9551 3492 9551
3507 9530 3506 9524 3491 9510 3468 9548
TIME...MOT...LOC 0314Z 232DEG 35KT 3475 9557Local storm report, Apr 9, 11:29 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HAIL EXCELSIOR 35.20N 94.31W
04/09/2008 E0.88 INCH SEBASTIAN AR AMATEUR RADIO
&&
JDSSpecial weather statement, Apr 9, 11:34 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT WED APR 9 2008
OKZ073-100515-
PITTSBURG OK-
1134 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PITTSBURG
AT 1134 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF KIOWA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...
PITTSBURG...BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...
HAYWOOD...BACHE...ALDERSON AND KREBS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3461 9590 3467 9591 3467 9604 3469 9609
3507 9579 3487 9551 3460 9567 3459 9588
TIME...MOT...LOC 0434Z 221DEG 29KT 3461 9598Special weather statement, Apr 10, 12:31 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CDT THU APR 10 2008
OKZ071-073>075-100615-
HASKELL OK-LATIMER OK-MCINTOSH OK-PITTSBURG OK-
1231 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL MCINTOSH...SOUTHWESTERN HASKELL...EASTERN PITTSBURG AND
NORTHWESTERN LATIMER
AT 1231 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES SOUTHWEST OF KREBS...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...EUFAULA...MCALESTER...
HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON...KREBS...
BLOCKER...FEATHERSTON...CROWDER...QUINTON AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3541 9558 3502 9527 3474 9575 3492 9588
TIME...MOT...LOC 0531Z 220DEG 27KT 3493 9572The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 59 min |
| Apr 9, 7:17 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 43 min |
| Apr 9, 7:18 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 27 min |
| Apr 9, 7:27 PM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| Apr 9, 7:30 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 45 min |
| Apr 9, 7:40 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Apr 9, 7:47 PM CDT | Tornado Warning | TSA | Pushmataha | 58 min |
| Apr 9, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 20 min |
| Apr 9, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 58 min |
| Apr 9, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 27 min |
| Apr 9, 8:08 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 67 min |
| Apr 9, 8:10 PM CDT | River Flood Warning | TSA | Okmulgee | 9 days |
| Apr 9, 8:16 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 44 min |
| Apr 9, 8:24 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 4 hr |
| Apr 9, 8:29 PM CDT | Tornado Warning | TSA | LeFlore | 61 min |
| Apr 9, 8:41 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 54 hr |
| Apr 9, 8:43 PM CDT | River Flood Warning | TSA | Tulsa | 60 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Washington | 48 hr |
| Apr 9, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Adair | 36 hr |
| Apr 9, 8:50 PM CDT | River Flood Warning | TSA | Cherokee | 59 hr |
| Apr 9, 8:52 PM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Apr 9, 8:53 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 67 min |
| Apr 9, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 29 min |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| Apr 9, 9:16 PM CDT | River Flood Warning | TSA | LeFlore | 6 days |
| Apr 9, 9:19 PM CDT | River Flood Warning | TSA | Pawnee | 41 hr |
| Apr 9, 9:26 PM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 4 hr |
| Apr 9, 9:28 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 5 hr |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Apr 9, 9:50 PM CDT | Special Weather Statement | TSA | Latimer | 40 min |
| Apr 9, 9:59 PM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Apr 9, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Apr 9, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 53 min |
| Apr 9, 10:09 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 51 min |
| Apr 9, 10:14 PM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 9, 10:22 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| Apr 9, 10:38 PM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 8 hr |
| Apr 9, 10:50 PM CDT | Flash Flood Warning | TSA | Pittsburg | 8 hr |
| Apr 9, 10:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Apr 9, 11:04 PM CDT | Flash Flood Warning | TSA | LeFlore | 4 hr |
| Apr 9, 11:34 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 9, 11:55 PM CDT | River Flood Warning | TSA | Osage | 15 hr |
| Apr 10, 12:28 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Nowata, Okfuskee, Okmulgee and 6 more | 6 hr |
| Apr 10, 12:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Apr 10, 12:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 43 min |
| Apr 10, 12:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 6 hr |
| Apr 10, 1:23 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa, Rogers | 6 hr |
| Apr 10, 1:30 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 10, 2:04 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 41 min |
| Apr 10, 2:14 AM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Apr 10, 2:20 AM CDT | River Flood Warning | TSA | Sequoyah | 30 hr |
| Apr 10, 2:21 AM CDT | Special Weather Statement | TSA | Sequoyah | 54 min |
| Apr 10, 2:27 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Apr 10, 2:55 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| Apr 10, 2:56 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Apr 10, 3:36 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 54 min |
| Apr 10, 3:41 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 64 min |
| Apr 10, 3:42 AM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee | 82 min |
| Apr 10, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 94 min |
| Apr 10, 4:29 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 30 min |
| Apr 10, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 88 min |
| Apr 10, 4:40 AM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 65 min |
| Apr 10, 4:45 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 75 min |
| Apr 10, 5:02 AM CDT | Special Weather Statement | TSA | Delaware | 58 min |
| Apr 10, 5:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Apr 10, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 52 min |
| Apr 10, 8:52 AM CDT | River Flood Warning | TSA | Muskogee | 29 hr |
| Apr 10, 8:53 AM CDT | River Flood Warning | TSA | Nowata | 12 hr |
| Apr 10, 8:55 AM CDT | River Flood Warning | TSA | Pushmataha | 28 hr |
| Apr 10, 2:34 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 7 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.